# SDR AALA202106099013

- Difficulty date: June 9, 2021
- Submitted: June 12, 2021
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 32,695 hours, 3,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SIDEWALL GALLEY EMERGENCY LIGHT DAMAGED. SECURED SIDEWALL GALLEY LIGHT AT G3 GALLEY IAW AMM 33-51-05, OPS CHECK GOOD.
